Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

StrawberryShortcake

Veteran Member
  • Total Reviews

    0
  • Content Count

    165
  • Joined

  • Last visited

Community Reputation

0 Neutral

About StrawberryShortcake

  • Rank
    Member
  1. Just stick with it a few months. I started to notice a difference at around two months. Give it time to work.
  2. Cetaphil has been very good to me. Finally ran out of the derm's samples and bought a giant version of it today. Love it. EDIT: It sucks to be "messing up" perfectly good skin. But it will heal and your entire face will thank you. I felt the same way and I'm starting to be really happy with how my skin is tuning out.
  3. I'd give it at least three months too. The IB is a *good* thing in this case. Mine lasted a week or two and I've been relatively clear ever since (been on it almost three months, got IB about 4-5 weeks in). The pimples I do get go away pretty quickly, though that may also be because I use a Lumiport and AHAs in addition to the Retin-a. Retin A has been GREAT for me. For the last 5-6 weeks, I was clear for four of them, then got a tiny pimple that went away after a few days and have been cle
  4. You are using moisturizer right? If not, disregard everything below and get some moisturizer, stat. If you're already using it, keep reading. I had this problem too, but for me, it was actually caused more by the BP, which really surprised me, as I assumed it was the Retin A. My doc gave me a new script for Clindamycin phosphate lotion. Seriously, the next day my skin was almost all better. I alternate the Clindamycin and Duac in the AM, and then do the Retin-A in the PM. Flaking is norma
  5. Here's a link to the school resources section of the PFLAG site: http://www.pflag.org/Safe_Schools.829.0.html Plus, in order to get state funding, I'm pretty sure schools have to adopt an EO/AA statement that they will not discriminate on the basis of age, gender, sexual orientation, disability, etc. Chances are what he's doing is illegal. If you've gone to the guidance counselors and the principal and other administrators without solving the issue, you need to bring it before the school bo
  6. Good luck on your second course! One of my friends gave me a tip for skin tags - not for the faint of heart. Take it and squeeze it between your nails for a little bit each day, the sharp pinching cuts off the circulation and eventually you can pull it off without hurting yourself or it comes off. It worked for me, but it didn't feel so great while I was pinching the crap out of myself with my nails. I only really had one tag so I don't know how viable it will be for you, but it might be wor
  7. I like it, it really seems to get the makeup off my brushes and I love using them after I've cleaned them, they feel like new (soft and clean). I don't think it really has any anti-bacterial properties though, if that matters to you. The consistency is a little runny which can be annoying. A little goes a long way - I've had mine for at least a year I think. Overall I'm happy with it, but it's really the only brush cleaner I've ever used (except that spray stuff), so I don't have a good basi
  8. Hi! I've seen people report that their acne gets worse on Lo. I'm on OTC regular because I read about breakouts people were having with Lo. I would consider switching to another brand, but everyone is different and I don't want to freak you out. A lot of people get it confused with regular OTC, but Lo is NOT the same as OTC and has not been tested/proven for acne. EDIT: Here's a recent post where some other people mentioned they had trouble with Lo too. http://www.acne.org/messageboard
  9. I've had good results from Retin-A, but don't use your mother's prescription. You're not supposed to use someone else's prescription or medication. Just wait the two weeks or so until your appointment. It will go a lot faster than yo think.
  10. I use a Lumene brush cleanser that I got at CVS. I try clean them about once a week, but I usually forget and it goes a little longer than that. I also bought this spray stuff called "Brush Off" at ULTA that supposedly gets the bacteria off and cleans and softens. I use that when I realize I haven't cleaned them in a while but don't want to clean them right then because I need to use them and don't have time for them to dry. I also use it when I want to switch color themes with my eyeshadow
  11. I'm sure a million people after me will echo this, but...picking. Worst. Idea. Ever. I wonder if my leftover marks and scars would even exist if I hadn't picked.
  12. You should apply it all over. Or better yet, call your doc and ask. Better to be safe than sorry. The point of the Duac when used in conjunction with RA is to reduce the impact of the IB from the Retin A. If you put it on the entire face, you mitigate the risk of breaking out from the Retin A all over, in addition to the acne prone spots. Even though you're prone to certain areas, it doesn't mean the Retin A won't cause you to break out in others (for example, I just got a pimple on my fo
  13. I was on Estrostep for eight years. I never had a weight problem with it, but I do think that generally, it broke me out. (Side story: one of my girlfriends just switched to it, even after I told her why I got off it, and now she's "having problems with her skin", go figure!) Every pill is different and every person is different. I switched to Ortho Tri-Cyclen almost two months ago and have been awesome skin-wise. I didn't even have a period-related breakout, which was amazing. I think I m
  14. Probably - I got my IB about four weeks in - just ride it out, you'll be okay in the end.
  15. Could also have been Tazorac, which is another brand name for a retinoid I think. More likely that it was tretinoin. You should never use another person's prescription or medication. The retinoids and the thinning of the skin causes all the gunk to come out. So some of that stuff might have become a zit in a year or something, but with the retinoids, it happened much faster and all at once. There is something along those lines in Labgirl's pinned item:
×